MathSciNet Relay Station
MathSciNet bibliographic data
MR434183 (55 #7152) 81.22
Belavin, A. A.; Polyakov, A. M.; Schwartz, A. S.; Tyupkin, Yu. S. Pseudoparticle solutions of the Yang-Mills equations. Phys. Lett. B 59 (1975), no. 1, 85–87.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement